# SDR AALA2014FA0000249

- Difficulty date: April 13, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 4 hours, 2 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L3 SLIDE DEPLOYED.  DOOR SLIDE WAS DISARMED WHEN DOOR WAS OPENED.  DURING OPENING THE DOOR, ESCAPE LEVER RELEASE MECHANISM, BROKE AWAY AT THE END OF THE LEVER WHERE A RIVET-STOP IS ASSEMBLED THROUGH THE HOLE IN THE LEVER.  AS THE TECH WAS EXAMINING WHAT HAD HAPPENED HE ROTATED THE LEVER AND THE SLIDE DEPLOYED.
